# SDR AALA202212153350

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 30,852 hours, 6,282 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: D9255602500600
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT AFTER TURNING ON ACT FORWARD AT FL300 THE ACT #2 TRANSFERRED FUEL TO CENTER. AFTER #1 (LEFT) DID NOT TRANSFER TRAPPING 5300 LBS OF FUEL. DESCENT TO FL270 DID NOT FIX PROBLEM. WAITED 10 MINUTES WITH ACT SWITCH ON AND 10 MINUTES WITH ACT SWITCH AUTO, BUT FUEL DID NOT TRANSFER. EVENTUALLY ACT FAULT LIGHT ILLUMINATED AND FOLLOWED ECAM PROCEDURES. AIRCRAFT DIVERTED TO ORD WHERE IT LANDED SAFLEY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202212133350: MAINTENANCE REPLACED ACT RELAY BOX PER AMM 25-71-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-28-00.** (CLOSED)
